CSN Login
Members Online: 13

You are here

Joint Degeneration?

P_I_T_A's picture
P_I_T_A
Posts: 133
Joined: Oct 2009

Anyone expeience any joint problems while on or after chemo? I finished my Tx on 4/6. About 3 weeks ago woke up with real bad shoulder pain. Put up with it for only so long and I finally had to see my Orthopediac Dr and he thinks I might have a torn rotator. I can't think of any event in particular that may have caused it. Since I've been done with chemo, I've been resuming life as normal (working, mowing the lawn, etc.) I tried to exercise as much as possible while on chemo but wasn't allowed to do any upper body work because of the port. I also for 6 months, slept on one side favoring my port, with my port arm(bad shoulder) dangling off the end of the bed. I got a cortizone shot in it a week & half ago and today is the first day it started feeling a little better. Dr wants to do an MRI to verify and of course there's no funds for that. Just curious if the chemo might have some relation or it's 'I'm just getting old disease'?

Subscribe to Comments for "Joint Degeneration?"